Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 478, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Sep 26, 2012, 8:04 PM CDT for Hughes County, Seminole County, Oklahoma. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 26, 2012, 8:04 PM CDT (01:04 UTC)
- Expired
- Sep 26, 2012, 8:45 PM CDT
- In force
- 41 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Hughes County, OK, Seminole County, OK
The radar
The Norman radar (KTLX), 108 km from the middle of the area, began a volume at 01:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 26, 2:17 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.1 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2226 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1605 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 5.1
The text
As transmitted, in the capitals the NWS used until 2016.
607
WUUS54 KOUN 270104
SVROUN
OKC063-133-270145-
/O.NEW.KOUN.SV.W.0478.120927T0104Z-120927T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
804 PM CDT WED SEP 26 2012
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN HUGHES COUNTY IN SOUTHEAST OKLAHOMA...
EAST CENTRAL SEMINOLE COUNTY IN EAST CENTRAL OKLAHOMA...
* UNTIL 845 PM CDT
* AT 803 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4
MILES NORTHEAST OF WEWOKA...MOVING EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
HOLDENVILLE...WEWOKA...WETUMKA...LAMAR...YEAGER AND HORNTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3514 9602 3512 9601 3512 9603 3509 9606
3506 9607 3504 9609 3497 9609 3511 9653
3529 9647 3526 9598 3520 9598
TIME...MOT...LOC 0103Z 286DEG 19KT 3519 9642
$$
AUSTINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 26, 6:32 PM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, Sep 26, 6:32 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 632 PM CDT WED SEP 26 2012 .AVIATION... SCT SHRA/TSRA CONTINUE TO DEVELOP ACROSS PARTS OF EAST CENTRAL OKLAHOMA...EAST OF MAIN TAF SITES. ADDITIONAL SHRA/TSRA EXPECTED TO MOVE IN FROM THE TX PANHANDLE...AFFECTING MOST TAF SITES OVERNIGHT. ADDITIONAL STORMS MAY FORM ALONG A STATIONARY FRONT OVER NRN/WRN OK. MVFR/IFR VSBYS CAN BE EXPECTED...WITH PERHAPS SOME LIFR CONDITIONS WITH THE STRONGEST STORMS. ISOLATED WIND GUSTS TO 50 KT AND HAIL TO HALF DOLLAR SIZE WILL BE LIKELY WITH THE STRONGEST STORMS OVERNIGHT. SHRA AND A FEW TSRA WILL LIKELY LINGER INTO TOMORROW MORNING...WITH ADDITIONAL STORMS POSSIBLE TOMORROW AFTERNOON. && .PREV DISCUSSION... /ISSUED 353 PM CDT WED SEP 26 2012/ DISCUSSION... THE MAIN CONCERN THROUGH TONIGHT WILL BE THE POSSIBILITY OF SEVERE STORMS DEVELOPING. ONE SUCH POTENT SUPERCELL WAS LOCATED ACROSS THE EXTREME EASTERN FA NEAR NE HUGHES COUNTY ALONG AN OUTFLOW BOUNDARY AROUND 245 PM. ADDITIONAL DEVELOPMENT APPEARS POSSIBLE UPSTREAM OF THIS STORM ALONG THE BOUNDARY OVER THE NEXT SEVERAL HOURS. A SVR WATCH 651 IS IN EFFECT UNTIL 03Z FOR LINCOLN... POTT...HUGHES...AND SEMINOLE COUNTIES. LATER TONIGHT CONVECTION OFF THE HIGHER TERRAIN AND DIV ALOFT ASSOCIATED WITH LEFT EXIT REGION OF AN UPPER JET LIFTING NORTHWARD OVER S NM WILL IMPACT WEST CENTRAL OK. COVERAGE SHOULD INCREASE ACROSS THE MAJORITY OF THE FA AS THIS OCCURS AND MOST OF THE NWP DETERMINISTIC...HIRES AND ENS MODELS SUPPORT THE PREVIOUS. POPS HAVE BEEN INCREASED A BIT THROUGH 12Z. THE SYNOPTIC STATIONARY BOUNDARY SHOULD MEANDER INTO NORTHERN OKLAHOMA TOMORROW...MAINTAINING COOLER TEMPS ACROSS THE NORTH. IN ADDITION...THICKNESSES WILL CONTINUE TO DECREASE AS THE CLOSED LOW CURRENTLY LOCATED OVER WESTERN CO OPENS AND MOVES INTO THE LEE OF THE ROCKIES NEAR NE CO...AND THIS WILL ALSO RESULT IN LOWER MAXTS FOR THE REST OF THE AREA (NOT TO MENTION CLOUD COVER AND CONTINUED CHC POPS). BY FRIDAY AFTERNOON ANOTHER SHORTWAVE TROUGH WILL MOVE OUT OF WEST TX/SE NM AND INTO NW TX/SE OK. BY THIS TIME A STATIONARY BOUNDARY SHOULD BE DRAPED ACROSS CENTRAL OK...WITH THE RRQ OF THE UPPER JET SOMEWHERE OVER WESTERN OR SW OK. EXPECT AT LEAST CHC POPS THROUGH FRI NIGHT AS A RESULT FOR THE ENTIRE FA. RAIN CHANCES WILL DECREASE BY SATURDAY AS LOWER MID LEVEL THETAE IMPACTS THE REGION AND THE WAVE MOVES TO THE EAST. MID TO UPPER LEVEL NW/N FLOW WILL DEVELOP AND PERSIST THROUGH EARLY NEXT WEEK KEEPING TEMPERATURES CLOSER...IF NOT SLIGHTLY COOLER THAN...CLIMATOLOGY. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 65 84 66 79 / 50 40 30 40 HOBART OK 66 83 65 77 / 70 50 40 50 WICHITA FALLS TX 70 88 66 81 / 40 30 20 50 GAGE OK 56 76 60 72 / 50 60 60 50 PONCA CITY OK 64 82 63 77 / 60 40 60 50 DURANT OK 68 89 67 88 / 20 30 20 40 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 11/84
Hazardous weather outlook, Sep 26, 11:45 AM CDT, 8 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1145 AM CDT WED SEP 26 2012
OKZ004>048-050>052-TXZ083>090-271000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1145 AM CDT WED SEP 26 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT ACROSS MUCH OF WESTERN...CENTRAL AND NORTHERN OKLAHOMA...
AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA IS NORTH OF A LINE FROM SEYMOUR TEXAS...TO
WICHITA FALLS...TO DUNCAN OKLAHOMA...TO PAULS VALLEY...TO
HOLDENVILLE.
TIMING...
THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE FROM 3 PM THROUGH
MIDNIGHT.
IMPACTS...
WIND GUSTS IN EXCESS OF 70 MPH...ALONG WITH LARGE HAIL TO THE SIZE
OF HALF DOLLARS...FREQUENT LIGHTNING AND HEAVY RAINFALL WILL BE THE
PRIMARY THREATS WITH THESE STORMS.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM THIS
AFTERNOON UNTIL EARLY THURSDAY MORNING.
DISCUSSION...
A STATIONARY FRONT LOCATED ACROSS NORTHERN OKLAHOMA IS EXPECTED TO
REMAIN ACROSS THE AREA THROUGH TONIGHT. THIS FRONT WILL ACT AS A
FOCUS FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON. OTHER
THUNDERSTORMS MAY DEVELOP ALONG A DRYLINE WHICH WILL BE LOCATED
ACROSS THE TEXAS PANHANDLE. INITIALLY STORMS ARE EXPECTED TO REMAIN
MORE ISOLATED NEAR THESE BOUNDARIES ACROSS NORTHERN AND FAR WESTERN
OKLAHOMA...WITH THE POTENTIAL FOR LARGE HAIL AND DAMAGING WIND
GUSTS. BY EVENING...STORMS WILL TRANSITION TO CLUSTERS AND LINE
SEGMENTS...POSING PRIMARILY A WIND THREAT AS THEY MOVE EAST AND
SOUTHEAST ACROSS OKLAHOMA. THE STORMS ARE EXPECTED TO WEAKEN
GRADUALLY OVERNIGHT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY SEP 27.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...60 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THUNDERSTORM OUTLOOK...
THERE WILL BE A CHANCE OF THUNDERSTORMS FROM THURSDAY THOUGH
SUNDAY. SEVERE STORMS CANNOT BE RULED OUT THROUGH FRIDAY.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
THURSDAY.
CMSIn the hours before
Special weather statement, Sep 26, 6:54 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
654 PM CDT WED SEP 26 2012
OKZ033-TXZ083-270030-
HARMON OK-HARDEMAN TX-
654 PM CDT WED SEP 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HARMON AND
NORTHWESTERN HARDEMAN COUNTIES UNTIL 730 PM CDT...
AT 652 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
HOLLIS...MOVING NORTHEAST AT 15 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
HOLLIS AND MCKNIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3484 10000 3483 9975 3450 9984 3453 10000
3483 10000
TIME...MOT...LOC 2352Z 184DEG 15KT 3456 9994
AUSTINSpecial weather statement, Sep 26, 7:03 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 703 PM CDT WED SEP 26 2012 OKZ016-270045- CUSTER OK- 703 PM CDT WED SEP 26 2012 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CUSTER COUNTY UNTIL 745 PM CDT... AT 701 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HAMMON... MOVING NORTHEAST AT 25 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... LOCATIONS IMPACTED INCLUDE... BUTLER...MOOREWOOD AND FOSS RESERVOIR. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. IF ON OR NEAR FOSS RESERVOIR...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM. && LAT...LON 3579 9937 3580 9898 3548 9926 3551 9936 TIME...MOT...LOC 0001Z 208DEG 20KT 3561 9933 AUSTIN
Special weather statement, Sep 26, 7:26 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
726 PM CDT WED SEP 26 2012
OKZ033-TXZ083-270100-
HARMON OK-HARDEMAN TX-
726 PM CDT WED SEP 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR HARMON AND NORTHWESTERN
HARDEMAN COUNTIES UNTIL 800 PM CDT...
AT 725 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HOLLIS...
MOVING NORTHEAST AT AROUND 5 TO 10 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
HOLLIS...GOULD...MCQUEEN AND MCKNIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3484 9999 3480 9973 3477 9972 3477 9969
3475 9967 3463 9967 3452 9968 3451 10000
3483 10000
TIME...MOT...LOC 0025Z 209DEG 9KT 3465 9993
AUSTINSpecial weather statement, Sep 26, 7:51 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
751 PM CDT WED SEP 26 2012
TXZ083-084-087-270145-
HARDEMAN TX-FOARD TX-KNOX TX-
751 PM CDT WED SEP 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARDEMAN...FOARD
AND KNOX COUNTIES UNTIL 845 PM CDT...
AT 748 PM CDT...A LARGE COMPLEX OF THUNDERSTORMS OVER THE TEXAS
PANHANDLE WAS MOVING EASTWARD...AND WILL REACH WESTERN
HARDEMAN...FOARD...AND KNOX COUNTIES WITHIN THE HOUR. THE LEADING
EDGE OF STRONG AND GUSTY THUNDERSTORM WINDS WAS NEAR GROW...MOVING
EAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
MUNDAY...KNOX CITY...CROWELL...MEDICINE MOUND...CHILLICOTHE...
GOREE...BENJAMIN...VERA...THALIA...GILLILAND...MARGARET...
RHINELAND...TRUSCOTT AND COPPERS BREAK STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3420 10005 3429 9950 3340 9948 3340 9998
3383 10000 3384 10005
TIME...MOT...LOC 0048Z 270DEG 27KT 3386 10030
AUSTINSpecial weather statement, Sep 26, 7:54 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
754 PM CDT WED SEP 26 2012
OKZ031-032-270145-
SEMINOLE OK-HUGHES OK-
754 PM CDT WED SEP 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SEMINOLE AND
NORTHERN HUGHES COUNTIES UNTIL 845 PM CDT...
AT 751 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
WETUMKA...WITH ANOTHER STORM LOCATED NEAR WEWOKA. THESE STORMS WERE
MOVING EAST AT 15 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
WEWOKA...WETUMKA...DUSTIN...LAMAR...YEAGER AND HORNTOWN.
LAT...LON 3514 9602 3512 9601 3512 9603 3509 9606
3507 9607 3511 9657 3528 9656 3529 9630
3528 9598 3515 9599
TIME...MOT...LOC 0051Z 263DEG 15KT 3519 9627
AUSTINSpecial weather statement, Sep 26, 8:02 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 802 PM CDT WED SEP 26 2012 OKZ033-034-036-TXZ083-085-270145- HARMON OK-GREER OK-JACKSON OK-WILBARGER TX-HARDEMAN TX- 802 PM CDT WED SEP 26 2012 ...SIGNIFICANT WEATHER ADVISORY FOR HARMON...SOUTHWESTERN GREER... SOUTHWESTERN JACKSON...NORTHWESTERN WILBARGER AND NORTHWESTERN HARDEMAN COUNTIES UNTIL 845 PM CDT... AT 757 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WAS LOCATED 4 MILES SOUTH OF GOULD...EXTENDING WESTWARD INTO THE TEXAS PANHANDLES. THESE STORMS WERE MOVING EAST AT 20 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... FREQUENT CLOUD TO GROUND LIGHTNING... LOCATIONS IMPACTED INCLUDE... QUANAH...HOLLIS...OLUSTEE...ELDORADO...DUKE...GOULD...MARTHA... GOODLETT...LAZARE...MCQUEEN AND MCKNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3481 10000 3477 9938 3428 9943 3428 10000 TIME...MOT...LOC 0057Z 270DEG 15KT 3461 9975 AUSTIN
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 7:03 PM CDT | Special Weather Statement | OUN | Custer | 42 min |
| Sep 26, 7:26 PM CDT | Special Weather Statement | OUN | Harmon | 34 min |
| Sep 26, 7:45 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 45 min |
| Sep 26, 7:46 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey | 44 min |
| Sep 26, 7:54 PM CDT | Special Weather Statement | OUN | Hughes | 51 min |
| Sep 26, 8:02 PM CDT | Special Weather Statement | OUN | Harmon, Jackson | 43 min |
| Sep 26, 8:10 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 50 min |
| Sep 26, 8:16 PM CDT | Flash Flood Warning | OUN | Hughes | 3 hr |
| Sep 26, 8:20 PM CDT | Special Weather Statement | OUN | Roger Mills | 40 min |
| Sep 26, 8:33 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Woodward | 30 min |
| Sep 26, 8:41 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Washita | 49 min |
| Sep 26, 8:48 PM CDT | Special Weather Statement | OUN | Jackson | 57 min |
| Sep 26, 8:50 PM CDT | Special Weather Statement | OUN | Pottawatomie | 40 min |
| Sep 26, 8:54 PM CDT | Special Weather Statement | OUN | Hughes | 51 min |
| Sep 26, 8:56 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 49 min |
| Sep 26, 8:59 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady | 46 min |
| Sep 26, 9:05 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 40 min |
| Sep 26, 9:12 PM CDT | Areal Flood Advisory | OUN | Canadian | 3 hr |
| Sep 26, 9:17 PM CDT | Special Weather Statement | OUN | Oklahoma | 43 min |
| Sep 26, 9:23 PM CDT | Special Weather Statement | OUN | Caddo | 37 min |
| Sep 26, 9:30 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Custer, Washita | 30 min |
| Sep 26, 9:42 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan | 48 min |
| Sep 26, 9:48 PM CDT | Special Weather Statement | OUN | Comanche, Cotton, Tillman | 27 min |
| Sep 26, 9:51 PM CDT | Special Weather Statement | OUN | Canadian | 24 min |
| Sep 26, 10:02 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 58 min |
| Sep 26, 10:15 PM CDT | Special Weather Statement | OUN | Blaine, Canadian, Lincoln, Logan, Oklahoma | 30 min |
| Sep 26, 10:19 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Grady, Kiowa, Stephens | 41 min |
| Sep 26, 10:40 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major | 50 min |
| Sep 26, 10:45 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady | 45 min |
| Sep 26, 11:02 PM CDT | Special Weather Statement | OUN | Cotton, Grady, Jefferson, McClain, Stephens | 43 min |
| Sep 26, 11:15 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major | 60 min |
| Sep 26, 11:25 PM CDT | Special Weather Statement | OUN | Cleveland, McClain, Oklahoma | 65 min |
| Sep 26, 11:31 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Pottawatomie | 44 min |
| Sep 26, 11:41 PM CDT | Special Weather Statement | OUN | Grant | 34 min |
| Sep 26, 11:43 PM CDT | Special Weather Statement | OUN | Garfield | 47 min |
| Sep 26, 11:48 PM CDT | Special Weather Statement | OUN | Ellis, Harper, Woodward | 57 min |
| Sep 26, 11:51 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant | 39 min |
| Sep 26, 11:57 PM CDT | Areal Flood Advisory | OUN | Grady, McClain | 3 hr |
| Sep 27, 12:09 AM CDT | Severe Thunderstorm Warning | OUN | Grant | 51 min |
| Sep 27, 12:18 AM CDT | Special Weather Statement | OUN | Noble | 42 min |
| Sep 27, 12:26 AM CDT | Special Weather Statement | OUN | Cleveland, Lincoln, Oklahoma, Pontotoc, Pottawatomie, Seminole | 64 min |
| Sep 27, 12:44 AM CDT | Special Weather Statement | OUN | Alfalfa, Dewey, Ellis, Grant, Harper, Major and 3 more | 61 min |
| Sep 27, 4:31 AM CDT | Special Weather Statement | OUN | Stephens | 29 min |
| Sep 27, 3:35 PM CDT | Special Weather Statement | OUN | Bryan | 25 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.